# SDR DALA2014071204097

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 46,809 hours, 25,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME BEAM HAS CORROSION AT LOWER TANG AND FORWARD FACE BY PREVIOUS BLENDOUTS.  REMOVED AND INSTALLED NEW DOOR FRAME BEAM IAW DWG 5930481.
